The ScriptAssist Nurse phoned not long after my first shot. I told her that the injection was not painful and I felt fine. I didn’t really have any questions or concerns at that point. About two weeks after that first shot, I had my period. Not horrible but it was pretty bad. Cramps, clots, lots of blood.
I kind of figured that would happen because there is a temporary increase in estrogen during the first 2 weeks of treatment with Lupron. Remember that whole LH/FSH feedback loop from my other post? Keep this in mind if you are thinking of using Lupron or if you have just started the treatment.
I did not experience any Lupron side effects except headaches and I think those were caused by my anemia. I did continue to spot every day after my period.
*Recap: Had a period (7 days) with clots and cramps about 2 weeks after the injection. Continued to spot every day afterward. Occasional headaches (possibly from anemia).